# SDR AALA20100210GRU01

- Difficulty date: February 10, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 37,396 hours, 5,165 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GRU - PILOT REPORTED APPROXIMATELY ONE HOUR INTO FLIGHT RECIRCULATION FAN STATUS MESSAGE ILLUMINATED AND FLIGHT ATTENDANTS REPORTED SMOKE AND FUMES IN CABIN. TURNED OFF RECIRC FANS PER SMOKE AND FUMES PROCEDURE AND SMOKE DISSIPATED.  FLIGHT LANDED GRU WITHOUT INCIDENT.  REPLACED UPPER FORWARD RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
